Mathematical Research Letters

Volume 18 (2011)

Number 5

Toric Integrable Geodesic Flows in Odd Dimensions

Pages: 1013 – 1022

DOI: http://dx.doi.org/10.4310/MRL.2011.v18.n5.a18

Authors

Christopher R. Lee

Susan Tolman

Abstract

Let $Q$ be a compact, connected $n$-dimensional Riemannian manifold, and assume that the geodesic flow is toric integrable. If $n \neq 3$ is odd, or if $\pi_1(Q)$ is infinite, we show that the cosphere bundle of $Q$ is equivariantly contactomorphic to the cosphere bundle of the torus $\T^n$. As a consequence, $Q$ is homeomorphic to $\T^n$.

Full Text (PDF format)